# SDR 99ZZZX1823

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aviation Technical Services Inc, repair station HN6R593N
- Make and model: Boeing 737-300
- System (JASC): 5540 · Rudder Structure
- Part: Fitting
- Part number: 65C258521
- Condition: Gouged
- Location: Bs 27
- Component: 65C25841
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE AUXILIARY ACTUATOR FITTING IS CONSTANTLY BEING RECEIVED INTO FACILITY WITH GOUGES ON THE INNER FACE OF THE LOWER ARM.  THIS IS A WEAR AREA CIRCULAR IN SHAPE CAUSED BY THE ACTUATOR.   AVERAGE GOUGE DEPTH IS .020 INCH - .025 INCH. THIS IS A COMMON PROBLEM REQUIRING REPLACEMENT OF THE FITTING.
